×

Found 192 Documents (Results 1–100)

100
MathJax

On the Dirichlet problem for an elliptic functional differential equation with affine transformations of the argument. (English. Russian original) Zbl 1442.35103

Dokl. Math. 100, No. 3, 551-553 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 489, No. 4, 347-350 (2019).
MSC:  35J25
PDF BibTeX XML Cite
Full Text: DOI

Control with point observation for a parabolic problem with convection. (English. Russian original) Zbl 1436.35221

Trans. Mosc. Math. Soc. 2019, 221-234 (2019); translation from Tr. Mosk. Mat. O.-va 80, No. 2, 259-274 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Relations between second-order Fuchsian equations and first-order Fuchsian systems. (English. Russian original) Zbl 1454.34120

J. Math. Sci., New York 240, No. 5, 646-650 (2019); translation from Zap. Nauchn. Semin. POMI 468, 221-227 (2018).
MSC:  34M35 34M55
PDF BibTeX XML Cite
Full Text: DOI

Dynamic properties of a nonlinear viscoelastic Kirchhoff-type equation with acoustic control boundary conditions. I. (English. Russian original) Zbl 1435.35221

Math. Notes 106, No. 5, 814-832 (2019); translation from Mat. Zametki 106, No. 5, 761-783 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Bifurcations due to the variation of boundary conditions in the logistic equation with delay and diffusion. (English. Russian original) Zbl 1428.35178

Math. Notes 106, No. 1, 136-141 (2019); translation from Mat. Zametki 106, No. 1, 138-143 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Stability of the equilibrium of an oscillator with an infinitely high natural oscillation frequency. (English. Russian original) Zbl 1457.34093

Vestn. St. Petersbg. Univ., Math. 52, No. 3, 259-262 (2019); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 6(64), No. 3, 394-398 (2019).
MSC:  34D20 34C05 37C60
PDF BibTeX XML Cite
Full Text: DOI

Invariants and symmetries of second-order ordinary differential equations of nonprojective type. (English. Russian original) Zbl 1432.34041

Differ. Equ. 55, No. 8, 1017-1036 (2019); translation from Differ. Uravn. 55, No. 8, 1051-1071 (2019).
MSC:  34C14
PDF BibTeX XML Cite
Full Text: DOI

Timelike minimal submanifolds of Minkowski spaces. (English) Zbl 1428.53075

Ji, Lizhen (ed.) et al., Proceedings of the seventh international congress of Chinese mathematicians, ICCM 2016, Beijing, China, August 2016. Volume II. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 44, 301-314 (2019).
PDF BibTeX XML Cite

Transformation operators for perturbed harmonic oscillators. (English. Russian original) Zbl 1440.34002

Math. Notes 105, No. 5, 728-733 (2019); translation from Mat. Zametki 105, No. 5, 740-746 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Boundary-domain integral equations for variable coefficient Dirichlet BVP in 2D unbounded domain. (English) Zbl 1428.35117

Lindahl, Karl-Olof (ed.) et al., Analysis, probability, applications, and computation. Proceedings of the 11th ISAAC congress, Växjö, Sweden, August 14–18, 2017. Cham: Birkhäuser. Trends Math., 481-492 (2019).
MSC:  35J25 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification